Journal of Applied Probability

Non-product form of two-dimensional fluid networks with dependent Lévy inputs

Offer Kella

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the stationary distribution of a two-dimensional stochastic fluid network with (possibly dependent) Lévy inputs does not have product form other than in truly obvious cases. This is in contrast to queueing networks, where product form exists for non-obvious situations in which the inputs are independent, and for Brownian networks, where it typically exists for cases where the driving processes are actually dependent.

Article information

Source
J. Appl. Probab. Volume 37, Number 4 (2000), 1117-1122.

Dates
First available: 27 February 2002

Permanent link to this document
http://projecteuclid.org/euclid.jap/1014843090

Digital Object Identifier
doi:10.1239/jap/1014843090

Mathematical Reviews number (MathSciNet)
MR1808875

Zentralblatt MATH identifier
0982.60047

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes
Secondary: 60K30: Applications (congestion, allocation, storage, traffic, etc.) [See also 90Bxx] 90B05: Inventory, storage, reservoirs 90B15: Network models, stochastic

Keywords
Stochastic fluid networks Lévy process reflected process non-product form

Citation

Kella, Offer. Non-product form of two-dimensional fluid networks with dependent Lévy inputs. Journal of Applied Probability 37 (2000), no. 4, 1117--1122. doi:10.1239/jap/1014843090. http://projecteuclid.org/euclid.jap/1014843090.


Export citation